American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Charles A. Matthews and David J. Wright. Cycle decompositions and train tracks. Proc. Amer. Math. Soc. 132 (2004) 3411-3415. MR 2073318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James E. Joseph and Myung H. Kwack. A generalization of a theorem of Heins . Proc. Amer. Math. Soc. 128 (2000) 1697-1701. MR 1641112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Colin Adams and Frank Morgan. Isoperimetric curves on hyperbolic surfaces. Proc. Amer. Math. Soc. 127 (1999) 1347-1356. MR 1487351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marco Reni and Bruno Zimmermann. Extending finite group actions from surfaces to handlebodies. Proc. Amer. Math. Soc. 124 (1996) 2877-2887. MR 1343720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Antonio F. Costa. On anticonformal automorphisms of Riemann surfaces with nonembeddable square. Proc. Amer. Math. Soc. 124 (1996) 601-605. MR 1301491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert D. M. Accola. On lifting the hyperelliptic involution . Proc. Amer. Math. Soc. 122 (1994) 341-347. MR 1197530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yining Xia. The $p$-periodicity of the mapping class group and the estimate of its $p$-period . Proc. Amer. Math. Soc. 116 (1992) 1161-1169. MR 1104406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Flavia Colonna. The Bloch constant of bounded analytic functions on a multiply connected domain . Proc. Amer. Math. Soc. 112 (1991) 1055-1066. MR 1039529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. L. Royden. The Picard theorem for Riemann surfaces . Proc. Amer. Math. Soc. 90 (1984) 571-574. MR 733408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1